arrow
Volume 24, Number 5
Previous Issue Next Issue

Dong-yang Shi & Yi-ran Zhang

J. Comp. Math., 24 (2006), pp. 561-578.

Preview Full PDF 1879 18929 Abstract

Shu-huang Xiang & Yong-xiong Zhou

J. Comp. Math., 24 (2006), pp. 579-590.

Preview Full PDF 1836 19033 Abstract

Chang-yin Zhou, Guo-ping He & Yong-li Wang

J. Comp. Math., 24 (2006), pp. 591-608.

Preview Full PDF 1842 18897 Abstract

Duoquan Li

J. Comp. Math., 24 (2006), pp. 609-634.

Preview Full PDF 1766 18851 Abstract

Jin-ping Zeng & Gao-jie Chen

J. Comp. Math., 24 (2006), pp. 635-646.

Preview Full PDF 1780 18822 Abstract

Jian-feng Cai, Michael K. Ng & Yi-min Wei

J. Comp. Math., 24 (2006), pp. 647-656.

Preview Full PDF 1766 18622 Abstract

Yun-qing Huang, Shi Shu & Xi-jun Yu

J. Comp. Math., 24 (2006), pp. 657-664.

Preview Full PDF 1798 18632 Abstract

Lei-hong Zhang & Ping-qi Pan

J. Comp. Math., 24 (2006), pp. 665-674.

Preview Full PDF 1717 19064 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard